# SDR SWAA116654

- Difficulty date: August 31, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 26,510 hours, 15,441 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 6573782
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT LOWER HORIZONTAL STABILIZER CRACKED AT STA 101.90.  REPAIRED STABILIZER PER SRM.
